# SDR ABXA000317

- Difficulty date: June 16, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 53,660 hours, 54,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115205
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND FRAME AT STATION 218 AND LONGERON 23 LEFT CORRODED ON LOWER LEG. REMOVED CORROSION IAW DC9 SRM 51-10-3 AND REPAIRED IAW ABX SSRM DWG. K05159.
